Page 24 of 47 FirstFirst ... 14222324252634 ... LastLast
Results 231 to 240 of 469

Thread: My flushing is almost cured-Mepacrine

  1. #231
    Member
    Join Date
    May 2009
    Posts
    49

    Default

    Quote Originally Posted by RedFaced View Post
    NT
    Your giving up because you have trouble sleeping?

    dude thats not because of mepacrine,even from your posts you sound over stressed and are digging yourself a hole

    i had terrible trouble sleeping and now i sleep like a baby most nights

    being flushed/red is what is making you have trouble sleeping

    because flush free/and calm is what makes me sleep like a baby

    stick it out a couple more weeks and then get back to us

    message boards add to the stress aswell so maybe take a week break..stay calm and positive

    and dont try to see results day by day and post day by day how your feeling and how your skin is

    post once a week

  2. #232
    Senior Member RedFaced's Avatar
    Join Date
    Jul 2008
    Posts
    329

    Default

    True. I'll stick it out. Will report back in a few weeks. Hopefully the insomnia improves. Thanks.
    Last edited by RedFaced; 27th July 2009 at 08:53 PM.

  3. #233
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,371

    Default

    I went to see Dr Chu the other day and asked if there was some form of evidence that people could use to take to there derm/GP. He said that he uses it following anecdotal reports after trying it on patient over a few years.

    I am interested to know who out of the people currently taking it had their rosacea made worse/come on after using accutane (standard dose). If i remember correctly Lammar/half pipe and myself took it???

  4. #234
    Member
    Join Date
    Dec 2008
    Posts
    65

    Default

    I had a whole host of problems brought on by Accutane. The flushing for sure was a result of the drug. Plus the IBS and Raynaud's i suffered im sure was a result of Accutane. Although theres no concrete proof of this im almost certain this was the case for me and others.
    I am currently on 100mg daily of Mepacrine, been on it for just over 2 weeks. Hard to say the effects thus far it has had, but i feel its doing something. My skin also is a bit of mess at present but i dare say like most drugs its gets worse initially, not for all but some.
    Stick with it and understand it can take a couple a months before the full benefits are clear.

    Good luck

  5. #235
    Senior Member
    Join Date
    Jan 2008
    Posts
    931

    Default

    Well my skin has been a mess the past few days. Weird cause when i started this i didnt notice any ill effects till now. Maybe it's starting to work? The whole gets worse before better. Unlike halfpipe i didn't get worse right away though...

    Also, anyone know if you can do laser treatments while on this stuff?

  6. #236
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,371

    Default

    I had the n-lite laser having only just finished my tablets and was reassured that it didnt make any difference. I wouldnt like to say 100% that it was alright though.

  7. #237
    Moderator Melissa W's Avatar
    Join Date
    Jan 2007
    Location
    new york
    Posts
    10,135

    Default

    EK, I would have to agree with Sarah and say to wait before you do laser right now.
    This way you can see if the drug is helping you. Otherwise you are throwing something else into the mix and making it more difficult to discern what is doing what.
    If you are set on doing laser though check with your doctor to make sure Mepacrine doesn't thin the blood etc.

  8. #238
    Member
    Join Date
    Dec 2008
    Posts
    65

    Default

    EK1
    What other side effects are you getting? How long have you been on the drug? like you i was fine initially then i started to feel a little ill, combined with a flare up. I am assuming though this maybe as the drug has an impact on the immune system, in a good way that is. As i have seb derm aswell i am booked to have a nlite next week. Dr Crouch is aware that i am taking Mepacrine.
    I am hoping the Mepacrine will help with the seb derm.

    Good luck and PM me if you like

    all the best

  9. #239
    Senior Member
    Join Date
    Jan 2008
    Posts
    931

    Default

    I have been on it 2 weeks and 4 days. How long are you on it?

    Not sure what other side effects i have, just more flushy/blotchy i think.

  10. #240
    Member
    Join Date
    Dec 2008
    Posts
    65

    Default

    same as you 2 weeks 4 days.

    you mentioned ill effects, i assumed you meant you are feeling unwell with the drug?

Similar Threads

  1. Mepacrine Day 1
    By Snoop in forum Prescription medications
    Replies: 13
    Last Post: 22nd November 2012, 08:50 PM
  2. Mepacrine
    By y-gwair in forum Prescription medications
    Replies: 12
    Last Post: 12th January 2012, 02:55 AM
  3. Questions about Plaquenil/Mepacrine - Flushing
    By pleasehelp123 in forum Topical and oral products (non-prescription)
    Replies: 4
    Last Post: 2nd January 2012, 04:43 PM
  4. Mepacrine/Quinacrine cured my flushing but still red/ruddy
    By Ray in forum Prescription medications
    Replies: 22
    Last Post: 21st August 2011, 07:17 AM
  5. where to get mepacrine?
    By stef in forum Prescription medications
    Replies: 0
    Last Post: 14th October 2009, 07:25 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •